Combiflam Syrup 60ml
TabletBox Nagercoil
Pain | Sanofi India Limited
0 likes





Short Description:
Combiflam Syrup 60ml is used for Pain. This contains Ibuprofen 100 mg,Paracetamol (Acetaminophen) 162.5 mg
*This medicine need prescription
Combination:
Ibuprofen 100 mg,Paracetamol (Acetaminophen) 162.5 mg
View Alternate₹37.09 ₹44.69 17% off
Out of Stock
Delivery on Wed, 09 Apr | All over India
Add to cart